Jump to content





Day 10-Itchy Skin! Breakouts! Sore Gums?!

Posted by Amandals2007, in Accutane 28 August 2013 · 916 views

accutane day 10 itchy skin sore gums
Day 10 everyone! my skin is SUPER itchy?!!! i was reading thats normal but then some blogs say its a sign of an allergic reaction to the meds?! please tell me that isnt true because i do NOT want to go off of these meds!!
 
I have a few new break outs. not sure if its from the accutane, or after my girly time i normally get some break outs since i normally have a clear face during my time of the month, go figure!!
 
skin is getting dry. i think my eyes might be too. 
 
face looks redder.
 
my gums seem sore. they were tender when i brushed my teeth. i googled this and it it doesnt seem very common but it was listed...is this from the tane or is it something else???.....someone PLEASE shed some light on this for me!!!




Your skin is probably itchy because its getting dry. I think you just need to give your body a little more time to adjust to the medicine. (Im not a doctor though so you can always call your dermatologist and ask these questions.)   I dont believe its a allergic reaction though. 

 

Breakouts are probably from accutane. Week 3-4 seem to be went I get my initial breakout. Im just getting over mine. Im on day 28. (everyone is different)

 

My eyes also get dry and itchy. Thats a common side effect along with redness.

 

Never had or heard of a problem with the gums. If it doesnt go away in the next few days I would ask my dermatologist. I doubt its from Accutane though but like I said Im no doctor.

 

Hope this helps!

 

Also you may get more responses for these questions posting in the forum  section instead of the blog

I had sore gums and they bled but it stopped towards the end of the treatment. It does happen to some people who take accutane so it is not that rare. I also got pinky eye and had medication prescribed for that by my derm. Good luck!

Maybe try using some of the dental prodcuts aimed specifically for dry mouth to see if that helps with the sore gums.

Itchy skin is just from the skin getting dry, its very common and I would say just about everyone gets it. I take super hot showers so that's definitely a factor as to why I have dry skin! Just use a lot of lotion and a moisturizing body wash!

 

When I was on Accutane I noticed new breakouts the first week. It was my skin probably just breaking out on its own like usual but it might have been from the Accutane. It doesn't really matter when your skin breaks out because it will eventually anyways. In my opinion I would rather have the initial breakout in the beginning then at the end, but I got them every time I increased my dose!

 

My face got pretty red on Accutane to the point where people asked me if I was sunburnt. I always just said yes lol. But Eucerin makes a face lotion called Redness Solutions daily lotion, and it has a green tone to it to even out any redness.

 

My gums where also very sensitive on Accutane. For me I know it was because my skin just got really thin (including the gums) so I was extremely prone to getting scratches, cutting, and bruising easily. So be very gentle with your skin! They  make different types of tooth brushes (soft, medium, hard) so maybe buy ones with soft bristles and just go easy around your gums and don't use any whitening products because I felt more sensitivity when I did. Good luck!

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

Latest Visitors